skip to main content

DOE PAGESDOE PAGES

Title: Sequential double excitations from linear-response time-dependent density functional theory

Authors:
 [1] ;  [2] ;  [1] ; ORCiD logo [1]
  1. Department of Chemistry, Northwestern University, 2145 Sheridan Rd., Evanston, Illinois 60208, USA
  2. Department of Chemistry, Northwestern University, 2145 Sheridan Rd., Evanston, Illinois 60208, USA, Chemical Sciences and Engineering Division, Argonne National Laboratory, 9700 South Cass Ave., Lemont, Illinois 60439, USA
Publication Date:
Grant/Contract Number:
AC02-06CH11357; FG02-10ER16153
Type:
Publisher's Accepted Manuscript
Journal Name:
The Journal of Chemical Physics
Additional Journal Information:
Journal Name: The Journal of Chemical Physics Journal Volume: 144 Journal Issue: 20; Journal ID: ISSN 0021-9606
Publisher:
American Institute of Physics
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1254347

Mosquera, Martín A., Chen, Lin X., Ratner, Mark A., and Schatz, George C.. Sequential double excitations from linear-response time-dependent density functional theory. United States: N. p., Web. doi:10.1063/1.4950876.
Mosquera, Martín A., Chen, Lin X., Ratner, Mark A., & Schatz, George C.. Sequential double excitations from linear-response time-dependent density functional theory. United States. doi:10.1063/1.4950876.
Mosquera, Martín A., Chen, Lin X., Ratner, Mark A., and Schatz, George C.. 2016. "Sequential double excitations from linear-response time-dependent density functional theory". United States. doi:10.1063/1.4950876.
@article{osti_1254347,
title = {Sequential double excitations from linear-response time-dependent density functional theory},
author = {Mosquera, Martín A. and Chen, Lin X. and Ratner, Mark A. and Schatz, George C.},
abstractNote = {},
doi = {10.1063/1.4950876},
journal = {The Journal of Chemical Physics},
number = 20,
volume = 144,
place = {United States},
year = {2016},
month = {5}
}

Works referenced in this record:

NWChem: A comprehensive and scalable open-source solution for large scale molecular simulations
journal, September 2010
  • Valiev, M.; Bylaska, E. J.; Govind, N.
  • Computer Physics Communications, Vol. 181, Issue 9, p. 1477-1489
  • DOI: 10.1016/j.cpc.2010.04.018

A new hybrid exchange–correlation functional using the Coulomb-attenuating method (CAM-B3LYP)
journal, July 2004
  • Yanai, Takeshi; Tew, David P.; Handy, Nicholas C.
  • Chemical Physics Letters, Vol. 393, Issue 1-3, p. 51-57
  • DOI: 10.1016/j.cplett.2004.06.011